# SDR UPS98227717

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE SEAT EMER LIGHTS POS 9-11-15 FAILED TEST.  REMOVED AND REPLACED BATTERY PACKS FOR AISLE SEATS EMER LIGHTS, SEAT 9-11-15, OPS CK NORMAL PER UPS DWG 727-33A-006.
